justforapicture (justforapicture) wrote in vaginapagina,
justforapicture
justforapicture
vaginapagina

Reposting with edit....UTI & antibiotics

 Okay so I just went to the doctor and was given antibiotics for a UTI (it's not confirmed until Monday, but he wants me to start them anyway). My first question is: when can I have sex again? I use birth control but my boyfriend doesn't ever finish insideof me or even near me for that matter, so we don't use condoms. So I'll basically b e abstinent until im done meds (3 day treatment), when will the BC be effective again? If I have sex an hour or so before antibiotics (no ejaculation), and then begin them, will I be all set?

I have been having little tiny bits of slightly green booger-looking things in my discharge recently, and the OBGYN tested me for BV, yeast, chlamydia, and ghonnarhea (sp?), and everything came back negative. She wasn't concerned, but I'm starting to wonder what the hell is wrong with me? I always have these weird things wrong, the doctor agrees that they think its (whatever infection i thought i had), and it always is negative.

I'm so frustrated with my vagina :( Someone help!

And also, I just found out that vomiting is a big side effect of Bactrim (the antibiotic i'm taking). I am terrified of getting sick, and my stomach is upset today to begin with. Does anyone have any idea how it effects your stomach? Does it really make you that sick? Or is it that typical "nausea vomiting diarrhea" listing under side effects?

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 25 comments